Person:250152: Difference between revisions

From MaRDI portal
Person:250152
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Xian-Jun Long to Xian-Jun Long: Duplicate
 
(No difference)

Latest revision as of 20:52, 9 December 2023

Available identifiers

zbMath Open long.xianjunMaRDI QIDQ250152

List of research outcomes





PublicationDate of PublicationType
A stochastic Bregman golden ratio algorithm for non-Lipschitz stochastic mixed variational inequalities with application to resource share problems2025-01-16Paper
Approximate quasi-efficient solutions of nonsmooth multiobjective semi-infinite programming problems in terms of tangential subdifferentials2024-11-06Paper
Stochastic linear-quadratic control problems with affine constraints2024-08-21Paper
A Bregman proximal subgradient algorithm for nonconvex and nonsmooth fractional optimization problems2024-07-24Paper
Characterizing robust optimal solution sets for nonconvex uncertain semi-infinite programming problems involving tangential subdifferentials2023-11-08Paper
Approximate optimality conditions and mixed type duality for semi-infinite multiobjective programming problems involving tangential subdifferentials2023-04-24Paper
https://portal.mardi4nfdi.de/entity/Q58739942023-02-10Paper
A fast stochastic approximation-based subgradient extragradient algorithm with variance reduction for solving stochastic variational inequality problems2022-10-21Paper
Variance-Based Bregman Extragradient Algorithm with Line Search for Solving Stochastic Variational Inequalities2022-08-30Paper
https://portal.mardi4nfdi.de/entity/Q50965342022-08-17Paper
https://portal.mardi4nfdi.de/entity/Q50704122022-04-11Paper
Some characterizations of approximate solutions for robust semi-infinite optimization problems2021-11-18Paper
Regularity conditions and Farkas-type results for systems with fractional functions2021-05-10Paper
Characterizations of robustε-quasi optimal solutions for nonsmooth optimization problems with uncertain data2021-04-27Paper
Characterizing the Solution Set for Nonconvex Semi-Infinite Programs Involving Tangential Subdifferentials2021-04-22Paper
https://portal.mardi4nfdi.de/entity/Q49636622021-02-19Paper
https://portal.mardi4nfdi.de/entity/Q49636752021-02-19Paper
Painlevé–Kuratowski Convergence of Solutions for Perturbed Symmetric Set-Valued Quasi-Equilibrium Problem via Improvement Sets2021-02-11Paper
https://portal.mardi4nfdi.de/entity/Q51444512021-01-16Paper
https://portal.mardi4nfdi.de/entity/Q51444532021-01-16Paper
Continuity of the solution set mappings for parametric unified weak quasivariational inequalities via free-disposal set mappings2020-09-19Paper
https://portal.mardi4nfdi.de/entity/Q52094292020-01-22Paper
https://portal.mardi4nfdi.de/entity/Q51968762019-09-20Paper
Prediction model of interval grey numbers with a real parameter and its application2019-02-14Paper
Some characterizations of duality for DC optimization with composite functions2018-12-03Paper
Some dual characterizations of Farkas-type results for fractional programming problems2018-09-05Paper
Optimality conditions of approximate solutions for nonsmooth semi-infinite programming problems2018-08-15Paper
https://portal.mardi4nfdi.de/entity/Q31755502018-07-18Paper
On the stability of solutions for semi-infinite vector optimization problems2018-02-09Paper
Approximate optimality conditions for composite convex optimization problems2018-01-12Paper
Generalized Hadamard well-posedness for infinite vector optimization problems2017-12-15Paper
Some characterizations of robust optimal solutions for uncertain fractional optimization and applications2017-06-12Paper
Optimality conditions for efficiency on nonsmooth multiobjective programming problems2017-03-09Paper
https://portal.mardi4nfdi.de/entity/Q29539862017-01-11Paper
https://portal.mardi4nfdi.de/entity/Q29539962017-01-11Paper
https://portal.mardi4nfdi.de/entity/Q28360612016-12-07Paper
Existence of solutions and Hadamard well-posedness for generalized strong vector quasi-equilibrium problems2016-08-15Paper
Generic stability of the solution mapping for set-valued optimization problems2016-03-31Paper
Levitin-Polyak well-posedness for generalized semi-infinite multiobjective programming problems2016-02-29Paper
Convergence analysis on Browder-Tikhonov regularization for second-order evolution hemivariational inequality2015-11-27Paper
Scalarization and pointwise well-posedness for set optimization problems2015-09-22Paper
Sequential optimality conditions for fractional optimization with applications to vector optimization2015-03-11Paper
https://portal.mardi4nfdi.de/entity/Q54984892015-02-11Paper
Stability of solution mapping for parametric symmetric vector equilibrium problems2015-02-03Paper
Optimality conditions for minimizing the difference of nonconvex vector-valued mappings2014-09-18Paper
Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized univex functions2014-09-15Paper
Lagrangian conditions for approximate solutions on nonconvex set-valued optimization problems2014-01-30Paper
https://portal.mardi4nfdi.de/entity/Q28600312013-11-19Paper
Convergence analysis of projection methods for a new system of general nonconvex variational inequalities2013-10-08Paper
PROPER EFFICIENCY FOR SET-VALUED OPTIMIZATION PROBLEMS AND VECTOR VARIATIONAL-LIKE INEQUALITIES2013-07-31Paper
https://portal.mardi4nfdi.de/entity/Q49265662013-06-20Paper
Lagrangian duality for vector optimization problem with set-valued mappings2013-04-25Paper
https://portal.mardi4nfdi.de/entity/Q49012052013-01-24Paper
Generalized radial epiderivatives and nonconvex set-valued optimization problems2012-11-29Paper
Generalized radial epiderivatives and nonconvex set-valued optimization problems2012-11-29Paper
Generalized vector variational-like inequalities and nonsmooth vector optimization problems2012-10-19Paper
Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity2012-06-22Paper
CONNECTEDNESS AND COMPACTNESS OF WEAK EFFICIENT SOLUTIONS FOR VECTOR EQUILIBRIUM PROBLEMS2011-12-19Paper
https://portal.mardi4nfdi.de/entity/Q30172972011-07-19Paper
https://portal.mardi4nfdi.de/entity/Q30766512011-02-23Paper
Some New Properties of Strongly Convex Fuzzy Sets2010-05-31Paper
Well-posedness for vector quasi-equilibrium problems with applications2010-03-22Paper
Farkas-Type results for general composed convex optimization problems with inequality constraints2010-03-11Paper
Remarks on New Properties of Preinvex Functions2010-01-27Paper
Metric characterizations of \(\alpha \)-well-posedness for symmetric quasi-equilibrium problems2009-11-16Paper
https://portal.mardi4nfdi.de/entity/Q53245802009-08-03Paper
Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs2009-03-30Paper
Gap functions and existence of solutions for generalized vector quasivariational inequalities2008-09-04Paper
Levitin-Polyak well-posedness for equilibrium problems with functional constraints2008-08-19Paper
https://portal.mardi4nfdi.de/entity/Q35154482008-07-29Paper
Existence and stability of solutions for generalized strong vector quasi-equilibrium problem2008-02-26Paper
https://portal.mardi4nfdi.de/entity/Q53082412007-09-27Paper
https://portal.mardi4nfdi.de/entity/Q53082482007-09-27Paper
https://portal.mardi4nfdi.de/entity/Q57568872007-09-05Paper
Approximation common fixed point of asymptotically quasi-nonexpansive-type mappings by the finite steps iterative sequences2007-06-13Paper
https://portal.mardi4nfdi.de/entity/Q33727872006-03-10Paper
Sensitivity analysis for parametric completely generalized strongly nonlinear implicit quasi-variational inclusions2006-02-16Paper
https://portal.mardi4nfdi.de/entity/Q56971022005-10-17Paper
A remark on preinvex functions2005-01-31Paper
Stochastic Linear-quadratic Control Problems with Affine ConstraintsN/APaper

Research outcomes over time

This page was built for person: Xian-Jun Long